# SDR SWAA2013011411432

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 52,042 hours, 41,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bumper
- Part number: 6942334
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR FWD DRAG BRACE BUMPER CRACKED.  REMOVAL AND REPLACEMENT OF LEFT WING AFT SPAR FWD DRAG BRACE BUMPER.
